Hello, Maggus. Sorry if I sounded a little rough before, but it bothers me to see a member get worse during his/her treatment instead of better which is what I truly expect if they’re following my diet and the right protocol.
maggus;45385 wrote: Maybe but all these symptoms getting worse by taking antifungals, probiotics or drinking kefir.
No, these are not causing your problems unless you’re making the kefir incorrectly which would mean not allowing it to ferment long enough. Antifungals kill the Candida and kefir increases the population of the flora which in turn kills the Candida. What you’re experiencing is Candida symptoms, not die-off. You need to be on a diet that is not feeding the Candida, otherwise you’ll just continue to go in a circle with your treatment. I’ll send it to you via private message on the forum.
Yes but I am now sicker than before the diet and treatment. My hope was, that the Molybdenum helps a little bit.
Molybdenum can help die-off symptoms, not Candida symptoms, and as I’ve already stated, you’re experiencing Candida symptoms.